# SDR RAIA00305127

- Difficulty date: May 3, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 10,076 hours, 10,774 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT PULLED HARD TO LEFT DURING TAKE-OFF ROLL. MAINTENANCE ADJUSTED NOSE WHEEL STEERING SYSTEM, OPS CK OK.
